# SDR 97UAL900568

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 804105
- Condition: Severed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

SEVERE COMPRESSOR STALL ON LEFT ENGINE ON CLIMBOUT.  AN IN FLIGHT SHUT DOWN OCCURRED.  *S/D*  FOD CAUSED A FIFTH STAGE HIGH PRESSURE COMPRESSOR BLADE PART NUMBER 804105 TO SEVER.  FAILURE OCCURRED .5625 INCH OUTBOARD FROM THE PLATFORM.  SOURCE OF FOD UNKNOWN.
